Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tndstone

My Wife's Skin Turns Dark After Using Regimen

Recommended Posts

Hi, My wife has used the Regimen for more than 1 week. During this 10 days, her skin changed from white to red to somehow dark now. It did suppress acne, but it also caused sting, red, burning and peeling. At the first time, I was just thinking that the dryness and burning was OK, because it needed time for accommodation. But yesterday I we found her skin became dark. It is not a even change, just part of her face becomes dark: parts of forehead, jaw and cheek. What do we do to get rid of these? Stop use it? Or other external use medicine?

It is said that the darkening will eventually disappear after treatment of an anti-acne drug ends. Does that mean it will be recovered if we stop use the Regimen?

Hope for you guy's kind reply~

Link to comment
Share on other sites

If you read through the topics in the regimen forum you will see this is very very common. It's the BP that causes that. It will often give your face a tan look. Some people even a orangish look. Unfortunately it's caused by the BP, once you stop use the dis coloring should return to normal after awhile.

Also I moved your topic over to the Regimen forum. You will get more help in that section.

Like Moonlight

Link to comment
Share on other sites

So what are we gonna do? Go on use it? or just stop?

If you read through the topics in the regimen forum you will see this is very very common. It's the BP that causes that. It will often give your face a tan look. Some people even a orangish look. Unfortunately it's caused by the BP, once you stop use the dis coloring should return to normal after awhile.

Also I moved your topic over to the Regimen forum. You will get more help in that section.

Like Moonlight

Link to comment
Share on other sites

Honestly that is all your decision. I would make my choice by how much the discoloration bothers me.

If the product is working and her acne is under control or is getting under control, it may be worth it for her to continue use.

If it were me and I was clearing up and my face had a tan look to it, I'd just be happy I was getting results.

On the other hand if my face was starting to turn orange I would stop and use another product. I'm not sure what her discoloration looks like. Is it more of a tan or more orange?

Just know nothing abnormal is happening with her, I'd say it happens to over half the users of BP.

Link to comment
Share on other sites

Hi, My wife has used the Regimen for more than 1 week. During this 10 days, her skin changed from white to red to somehow dark now. It did suppress acne, but it also caused sting, red, burning and peeling. At the first time, I was just thinking that the dryness and burning was OK, because it needed time for accommodation. But yesterday I we found her skin became dark. It is not a even change, just part of her face becomes dark: parts of forehead, jaw and cheek. What do we do to get rid of these? Stop use it? Or other external use medicine?

It is said that the darkening will eventually disappear after treatment of an anti-acne drug ends. Does that mean it will be recovered if we stop use the Regimen?

Hope for you guy's kind reply~

Hi,

I'm facing the same problem here. What did you eventually end up doing?

If your wife stopped the regimen, did the discolouration disappeared?

Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×